# SDR CALA2021112302164

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 73,063 hours, 30,302 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Joint
- Part number: D5347042020800
- Condition: Corroded
- Location: Fr55-56 Str43l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VARGO COMPT BILGE AREA EXISTING STRINGER REPAIR AT FRAME 55- 56 STR 43LH HAS CORRISION. TABLE 008. REPAIRED AFT CARGO STRINGER SPLICE AT FRAME 55-56 STR 43 LH IAW A320 SRM 53-00-13-300-001. INSPECTION THERSHOLD FROM TIME OF ADL /REPAIR EMBODIMENT 60,000FC/120,000FH SRI 53-00-13-205-001 OK TO DIP STRINGER REPAIR AT FR 55-56 STR 43LH PER SRM TOMC-APPROVAL FROM SC1ELBYC COMMENT 53-00-13-300-001. REF SRI 53-00-13-205-001 TABLE 8, MUST ACCOMPLISH 1ST INSPECTION AT 60000 FLIGHT CYCLES-120000 FLIGHT HOURS (WHICHEVER OCCURS 1ST) FROM REPAIR EMBODIMENT. AT TIME OF FIRST INSPECTION, REVIEW SRI AND APPLY APPLICABLE RECHECK LIMITS. Q/C REVIEWED. Q/C REVIEWED. T/A: 60K FC / 120K FH.......DB/U359554 RECORDS UPDATE
